# SDR MK1Y20220429017

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N391CM
- Make and model: Boeing 767323
- Aircraft serial: 32975
- Aircraft time: 51,520 hours, 21,336 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Inadequate
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ENGINE #2, OUTBD & INBD THRUST REVERSERS, UPPER AND LOWER FAIRINGS, EXISTING REPAIRS:
DURING MAINTENANCE INSPECTION AT IAI, SEVERAL EXISTING UNDOCUMENTED REPAIRS WERE FOUND ON BOTH THRUST REVERSERS INSTALLED ON ENGINE # 2.
IAI NRC: M0203 L/H STA 206.5-210.5; M0204 L/H STA 241-246; M0212 R/H STA 206.5-210.5; M0213 R/H 241.5-246.5 M0214 L/H STA 205-209; M0215 L/H STA 201.2-214.2.
